# SDR ASOA20140604063

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 37,894 hours, 28,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9809071
- Condition: Odor
- Location: Nr 1
- Part time: 7,297 hours, 5,780 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG ODOR COMING FROM PACK NR 1.  MX R & R THE NR 1 ACM WITH OPS CHECK GOOD AND NO ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
